If you are only on cd 10, then you shouldn't be on your period. Fermara might make you spot around ovulation, but you are not on your period yet. My friend spotted 5 days around ovulation with fermara. I don't tend to spot with fermara, but everyone is different. Did you take one pill a day or two pills a day?
hi. sorry, I just noticed your reply to my post. thank you. here's an update:
first started femara on april 8th (cd 42). 2 pills on days 3-7 is what it's suppose to be - however, didn't wait for that to occur as dr. suggested not to and take it asap. I started spotting April 14th (day 2 after 5th day of femara) til 16th. Heavy period 17th and 18th. Medium on 19th and light on the 20th. Spotting a bit today. I did take an ovulation test tonight...faint line which is still considered negative. A little confused when I should expect that ovulation. Any ideas?
I don't understand why your dr gave you fermara instead of progeserone to jump start a new cycle. CD42, seems to me that you are not ovulating correctly. Usually they give women progesterone for a few days, then when you stop taking it, period starts in a day or two. Anyway, I think you should start taking your temperture in the morning first thing, before you get out of bed. Start temping and then it will help you learn if you are ovulating or not. if your temp is below 98, then you have not ovulated. temps over 98 means you did ovulate. Keep testing with opk too.
Thanks for all the advice Risa! I'm in total frustration today! I had 3 months of OVK's...down to 2 left...have NEVER had a positive one either. I'm working on losing some of this weight - that seemed to help the last 2 prenancies... I need to stop stessing about it .... I may think that I'm not stressing about it, but really deep down, I am. I'm not sure what my doctor's thinking is either...if I don't get a period by cd28, I'll calling the dr. office as he wanted me too. I didn't take femara this last time as my period came a few days after finishing the 5 days of it. Can't take them too close together - insurance wont' allow it as it is for cancer. Oh well!!
Happy Mother's Day to you!
How are things on your end? I really need to figure out this site...i think you're my only friend so far! lol. It's confusing to me still. Would really love to hear about you and your life. Are you trying to get pg? I'm assumming so, but maybe I shouldn't?...ttyl
Yeah, it does take a while to learn the site. I hope you clicked on watch this discussion and you can see when it is updated when you are on your home page, look the the left and click on the link. You should also join some forums, check out the ones I have on my page.
I recently lost 12 pounds and I feel good! I gained 25 while ttc by using fermara for several cycles with hcg trigger. I am still ttc, but really felt like it was time to get some weight off. Most of my ladies that post on my page are ttc as well. Some already have children like you, but are having trouble conceiving. If you click to add as a friend, everyone will add you. It makes it fun, then you when sign up, you see everyone's updates.
I haven't been on that much these past few weeks since work is keeping me super busy. My life will calm down it two more weeks, and then I can breath again!
This cycle I had a cyst, so they gave me the trigger shot to help release cyst and it made me ovulate super early, so I don't expect anything from this cycle. I currently do not have any children and have been trying since I got married in 2007. You can read my profile.
I really hope this figure out what is going on with you! Keep me posted!
Sending baby dust!
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.